Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 196, NWS Topeka, KS

September 10, 2015Clay County, Dickinson County, Geary County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Sep 10, 2015, 7:17 PM CDT for Clay County, Dickinson County, Geary County, Kansas. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 10, 2015, 7:17 PM CDT (00:17 UTC)
Expired
Sep 10, 2015, 8:00 PM CDT
In force
43 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Clay County, KS, Dickinson County, KS, Geary County, KS

The radar

The Topeka radar (KTWX), 69 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 10, 7:20 PM CDTHAIL 1.756 E Longford, KS
Sep 10, 7:23 PM CDTHAIL 1.756 E Longford, KSA FEW GOLF BALL SIZE STONES WITH 60MPH WIND GUSTS
Sep 10, 7:28 PM CDTHAIL 1.757 Sw Wakefield, KSA FEW GOLF BALL SIZE STONES.
Sep 10, 7:53 PM CDTTSTM WND GST 606 Nnw Junction City, KS
Sep 10, 7:53 PM CDTHAIL 16 Nnw Junction City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 10, 2:59 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3190 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.9
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WUUS53 KTOP 110017
SVRTOP
KSC027-041-061-110100-
/O.NEW.KTOP.SV.W.0196.150911T0017Z-150911T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
717 PM CDT THU SEP 10 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 716 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONGFORD...
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JUNCTION CITY...CHAPMAN...MANCHESTER...LONGFORD...MILFORD LAKE AND
  MOONLIGHT.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 282 AND 295.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3928 9726 3911 9684 3910 9685 3909 9685
      3909 9679 3886 9695 3912 9737
TIME...MOT...LOC 0016Z 313DEG 32KT 3916 9723 

HAIL...1.50IN
WIND...60MPH
 
$$

GARGAN
3 follow-up statements
575 
WWUS53 KTOP 110031
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
731 PM CDT THU SEP 10 2015

KSC027-041-061-110100-
/O.CON.KTOP.SV.W.0196.000000T0000Z-150911T0100Z/
GEARY-CLAY-DICKINSON-
731 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN GEARY...SOUTHEASTERN CLAY AND NORTHEASTERN DICKINSON
COUNTIES...

AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
MOONLIGHT...MOVING SOUTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. SPOTTER REPORTED GOLF BALL HAIL 6 
MILES EAST OF LONGFORD AT 720 PM CDT.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...CHAPMAN...MILFORD LAKE AND MOONLIGHT. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 281 AND 295.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3911 9684 3910 9685 3909 9685 3909 9679
      3886 9695 3899 9717 3907 9720 3923 9713
TIME...MOT...LOC 0030Z 301DEG 28KT 3910 9708 

HAIL...1.75IN
WIND...60MPH
 
$$

GARGAN
739 
WWUS53 KTOP 110039
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
739 PM CDT THU SEP 10 2015

KSC027-110048-
/O.CAN.KTOP.SV.W.0196.000000T0000Z-150911T0100Z/
CLAY-
739 PM CDT THU SEP 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN KANSAS.

LAT...LON 3913 9707 3913 9696 3916 9696 3911 9684
      3910 9685 3909 9685 3909 9679 3890 9692
      3903 9709 3906 9711
TIME...MOT...LOC 0038Z 310DEG 29KT 3905 9700 

$$

KSC041-061-110100-
/O.CON.KTOP.SV.W.0196.000000T0000Z-150911T0100Z/
GEARY-DICKINSON-
739 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WEST CENTRAL GEARY AND NORTHEASTERN DICKINSON COUNTIES...

AT 738 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAPMAN...
MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY...CHAPMAN AND MILFORD LAKE. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 286 AND 295.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 9707 3913 9696 3916 9696 3911 9684
      3910 9685 3909 9685 3909 9679 3890 9692
      3903 9709 3906 9711
TIME...MOT...LOC 0038Z 310DEG 29KT 3905 9700 

HAIL...1.00IN
WIND...60MPH
 
$$

GARGAN
249 
WWUS53 KTOP 110053
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
753 PM CDT THU SEP 10 2015

KSC041-110102-
/O.CAN.KTOP.SV.W.0196.000000T0000Z-150911T0100Z/
DICKINSON-
753 PM CDT THU SEP 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKINSON COUNTY
IS CANCELLED...
    
SEVERE THUNDERSTORM WARING REMAINS IN EFFECT FOR NORTHWEST DICKINSON 
COUNTY.

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN KANSAS.

LAT...LON 3916 9696 3911 9684 3910 9685 3909 9685
      3909 9679 3890 9692 3892 9693 3898 9693
      3897 9695 3898 9695
TIME...MOT...LOC 0052Z 313DEG 32KT 3896 9687 

$$

KSC061-110100-
/O.CON.KTOP.SV.W.0196.000000T0000Z-150911T0100Z/
GEARY-
753 PM CDT THU SEP 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WEST CENTRAL GEARY COUNTY...

AT 752 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION
CITY...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JUNCTION CITY AND MILFORD LAKE. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 291 AND 295.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3916 9696 3911 9684 3910 9685 3909 9685
      3909 9679 3890 9692 3892 9693 3898 9693
      3897 9695 3898 9695
TIME...MOT...LOC 0052Z 313DEG 32KT 3896 9687 

HAIL...1.00IN
WIND...60MPH
 
$$

GARGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 6:35 PM CDT, 42 minutes earlier.

Area forecast discussion, Sep 10, 6:35 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
635 PM CDT THU SEP 10 2015

...Update to aviation forecast discussion...

.SHORT TERM...(THIS EVENING THROUGH Friday)
ISSUED AT 313 PM CDT THU SEP 10 2015

An upper level trough located across eastern MT and western SD will
dig southeast across the central plains Tonight. At the surface a
cold front extended from western IA...southwest into southeast NE,
then west across southern NE. An outflow boundary was slowly pushing
southwest across the CWA and extended from near LWC...southwest to
Abilene. This outflow boundary will probably stall out in its
current position. The mesoscale models show a cluster of storms
developing across west central NE as the H5 trough approaches. These
storms will move southeast and intensify as they encounter deeper
moisture and instability across north central KS. MLCAPES early this
afternoon were already 2000 to 3000 j/kg. As the northwesterly mid
and upper flow increases the effective sfc to 6km shear should
increase to 40 to 50 kts. Any discrete surface based storms that
develop along the outflow boundary may intensify into supercell
thunderstorms, capable of producing large hail and damaging wind
gusts. If a storm rides the boundary or propagates to the right of
mean shear vector than these supercells may capable of producing
isolated tornadoes late this afternoon into the early evening hours.
Once the storms in NE congeal into a squall line or MCS than
damaging wind gusts and heavy rainfall will be the primary hazard as
the complex of storms move southeast across the CWA this evening.

The front and/or outflow ahead of the thunderstorm complex should
move south of the CWA after midnight. Ascent ahead of the upper
trough and isentropic lift north of the boundary will keep the
chance for rain and elevated thunderstorms into the early morning
hours of Friday.

Friday...Any morning showers across the southeast counties of the
CWA will move southeast into southwest MO by the mid morning hours,
as the upper trough digs southeast into the mid MS river valley.
Friday will be cooler with northeast winds of 10 to 20 MPH and gusts
to 25 MPH during the late morning and afternoon hours. Skies will
become mostly sunny by noon across the entire CWA. Highs will be
cooler with lower to mid 70s.

.LONG TERM...(Friday NIGHT THROUGH Thursday)
ISSUED AT 313 PM CDT THU SEP 10 2015

Strong sfc high will settle into the region Fri night with light
winds and very dry air in place expect lows to drop into the 40s by
Sat morning. Pleasant/quiet weather will persist through the weekend
since do not feel the current QPF depiction of the NAM is too far
east on Saturday and feel that any precip should remain to the west
of the CWA Sat.

By Sunday breezy south winds will return along with warmer temps but
humidities will remain low given the sfc high will push into the
Gulf over the weekend. Southwest flow aloft will establish across
the Plains into next week with lee troughing which will produce
windy and warm conds through mid week. Next chc for precip appears
to be Weds or Thurs as a sfc front attempts to sag toward the state.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Friday EVENING)
ISSUED AT 632 PM CDT THU SEP 10 2015

SCT TSRA in the area will remain in the vicinity of the terminals
until the main line of storms arrives between 00Z and 02Z with the
frontal boundary. Winds under 10 mph are expected to veer to the
north with the passage of the front. Could see occasional MVFR
conditions within the line, in addition to severe wind gusts.
Storms should clear the area aft 06Z with VFR returning through
the remainder of the period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Omitt
AVIATION...Bowen
Hazardous weather outlook, Sep 10, 2:36 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
236 PM CDT THU SEP 10 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-111945-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
236 PM CDT THU SEP 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE KANSAS NEBRASKA
BORDER THIS AFTERNOON...AND MOVE SOUTHEASTWARD THROUGH THE
AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS WILL BE SEVERE
WITH DAMAGING WINDS AND HAIL THE PRIMARY HAZARDS. AN ISOLATED
TORNADO CANNOT BE RULED OUT. THE MOST LIKELY TIME FRAME FOR
SEVERE STORMS WILL BE FROM 4PM THROUGH MIDNIGHT FROM NORTHWEST TO
SOUTHEAST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 4PM THROUGH THIS
EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Sep 10, 6:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
655 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             10 SE LINN              39.58N 96.95W
09/10/2015  E1.75 INCH       WASHINGTON         KS   TRAINED SPOTTER

&&

JB
Local storm report, Sep 10, 6:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
656 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             5 WNW WAMEGO            39.22N 96.40W
09/10/2015  E1.00 INCH       POTTAWATOMIE       KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED QUARTER INCH SIZE HAIL.

&&

BDRAKE
Local storm report, Sep 10, 7:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             SE RANDOLPH             39.43N 96.76W
09/10/2015  E1.50 INCH       RILEY              KS   TRAINED SPOTTER

&&

BDRAKE
Local storm report, Sep 10, 7:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
711 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             2 WNW LINN              39.70N 97.12W
09/10/2015  E1.00 INCH       WASHINGTON         KS   TRAINED SPOTTER

&&

JB
Local storm report, Sep 10, 7:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
712 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             W LOUISVILLE            39.25N 96.31W
09/10/2015  E1.25 INCH       POTTAWATOMIE       KS   LAW ENFORCEMENT

&&

JB
Local storm report, Sep 10, 7:14 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
714 PM CDT THU SEP 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             3 ENE REPUBLIC          39.94N 97.76W
09/10/2015  E0.75 INCH       REPUBLIC           KS   TRAINED SPOTTER

&&

BDRAKE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:00 PM CDTSevere Thunderstorm WarningTOPPottawatomie30 min
Sep 10, 7:04 PM CDTSevere Thunderstorm WarningTOPFranklin26 min
Sep 10, 7:06 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley24 min
Sep 10, 7:08 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey37 min
Sep 10, 7:12 PM CDTSevere Thunderstorm WarningTOPCloud, Republic48 min
Sep 10, 7:12 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee48 min
Sep 10, 7:24 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin36 min
Sep 10, 7:27 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley48 min
Sep 10, 7:33 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee42 min
Sep 10, 7:42 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa48 min
Sep 10, 7:48 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee42 min
Sep 10, 7:52 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee38 min
Sep 10, 7:56 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Riley, Wabaunsee49 min
Sep 10, 7:57 PM CDTSevere Thunderstorm WarningTOPDouglas33 min
Sep 10, 8:12 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee48 min
Sep 10, 8:18 PM CDTFlash Flood WarningTOPPottawatomie, Riley4 hr
Sep 10, 8:19 PM CDTTornado WarningTOPOsage, Shawnee26 min
Sep 10, 8:21 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris39 min
Sep 10, 8:22 PM CDTAreal Flood WarningTOPPottawatomie3 hr
Sep 10, 8:24 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee51 min
Sep 10, 8:35 PM CDTSevere Thunderstorm WarningTOPLyon, Morris25 min
Sep 10, 8:43 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage32 min
Sep 10, 8:50 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Pottawatomie, Riley, Wabaunsee40 min
Sep 10, 8:59 PM CDTSevere Thunderstorm WarningTOPMorris31 min
Sep 10, 9:00 PM CDTFlash Flood WarningTOPShawnee, Wabaunsee4 hr
Sep 10, 9:00 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage, Shawnee45 min
Sep 10, 9:08 PM CDTFlash Flood WarningTOPShawnee4 hr
Sep 10, 9:08 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Lyon, Osage52 min
Sep 10, 9:21 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Riley, Wabaunsee39 min
Sep 10, 9:33 PM CDTAreal Flood WarningTOPCoffey3 hr
Sep 10, 9:37 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage, Wabaunsee23 min
Sep 10, 9:45 PM CDTSevere Thunderstorm WarningTOPAnderson30 min
Sep 10, 9:57 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin33 min
Sep 11, 1:03 AM CDTAreal Flood WarningTOPShawnee5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.